Modified group divisible designs with block size four

Alan C.H. Ling, Charles J. Colbourn

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

The existence of modified group divisible designs with block size four is settled with a handful of possible exceptions.

Original languageEnglish (US)
Pages (from-to)207-221
Number of pages15
JournalDiscrete Mathematics
Volume219
Issue number1-3
DOIs
StatePublished - May 28 2000
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Modified group divisible designs with block size four'. Together they form a unique fingerprint.

Cite this